# SDR DL72S972531

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doudler
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CRACKED ON LOWER AFT CHORD ANGLE 37 FROM I/B END OF FLAP.  DAMAGE REPAIRED PER M/M 57-52-0 PAGE 807, ON SHOP ORDER 331063.
